DOI 10.1111/j.1365-4632.2009.04441.x
Intractable genital ulcers from herpes simplex virus reactivation in drug-induced hypersensitivity syndrome caused by allopurinol.
Аннотация
BACKGROUND
Drug-induced hypersensitivity syndrome (DIHS/DRESS) is a severe adverse systemic reaction. Reactivation of human herpesvirus (HHV) family members other than HHV-6 has been reported in patients with DIHS. Reactivation of HHV family members is generally characterized by increased serum antibody titers against the virus. By contrast, clinical symptoms caused by viral reactivation are relatively rare.
METHOD: We report a case of DIHS with intractable genital ulcers from reactivation of herpes simplex virus (HSV) in accordance with reactivation of HHV-6 and cytomegalovirus (CMV).
RESULT: Twenty-two days after the onset of the rash, the patient developed intractable genital ulcers that were resistant to treatment. Histological examination of the ulcers revealed necrotic degeneration in the epidermal cells, with giant cells containing inclusion bodies and marked lymphocytic infiltration in the upper dermis. Immunohistochemical staining with antibodies reactive to HSV or CMV showed that these giant cells were positive for HSV but negative for CMV.
CONCLUSION
Genital herpes is a common skin disease. However, our case was considered to be a DIHS-associated symptom, not an accidental complication, as the symptoms were severe and resistant to treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.